# SDR CA070427005

- Difficulty date: April 16, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1,116 hours
- Engine: Allsn 250C47B
- System (JASC): 6220 · Main Rotor Head
- Part: Spring
- Part number: 407310104103
- Condition: Broken
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON SCHEDULED INSPECTION IT WAS NOTICED THAT ONE OF THE EIGHT SPRINGS IN THE MAIN ROTOR FRAME ASSEMBLY WAS BROKEN. (TC NR 20070427005)
